# SDR 04FDEA02723

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 37,416 hours, 25,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT FWD OVERWING ESCAPE HATCH, ALONG LWR EDGE UNDER PRESSURE SEAL. BLENDED CORROSION FOUND OUT OF LIMITS PER SRM 53-10-1 & REPAIRED PER SRM 51-30-5 & 51-30-2.
